# SDR DHL2007784527

- Difficulty date: July 6, 2007
- Submitted: July 28, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME BS 783.95, LBL 70, WL 204 IS CRACKED LWR END OF WEB AREA, CRACK ABOUT 1.5 NDT FINDING.  REMOVED FASTENERS AT MAIN CABIN FRAME AT LWR END IAW B727 SRM 51-30-2.  STOP DRILLED CRACK .250 IAW B727 SRM 51-10-1.  HFEC VERIFIED STOP DRILL IAW B727 NDTM PT.6 51-00-00.  DRILLED UP REPAIR PARTS IAW B727 S/B 727-53-0197 AND DWG 65C36280.  TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW B727 SRM 51-10-2, B727 S/B 727-53-0197 AND DWG 65C36280.
